RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 7, Pages 941–949 (Mi de10415)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical methods

Error Estimates of the Galerkin Method for Quasilinear Hyperbolic Equations

S. E. Zhelezovskya, A. D. Lyashkob

a Volga Region Academy of Public Service
b Kazan State University

Full text: PDF file (1320 kB)

English version:
Differential Equations, 2001, 37:7, 988–997

Bibliographic databases:

UDC: 517.988.8
Received: 01.03.2001

Citation: S. E. Zhelezovsky, A. D. Lyashko, “Error Estimates of the Galerkin Method for Quasilinear Hyperbolic Equations”, Differ. Uravn., 37:7 (2001), 941–949; Differ. Equ., 37:7 (2001), 988–997

Citation in format AMSBIB
\Bibitem{ZheLya01}
\by S.~E.~Zhelezovsky, A.~D.~Lyashko
\paper Error Estimates of the Galerkin Method for Quasilinear Hyperbolic Equations
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 7
\pages 941--949
\mathnet{http://mi.mathnet.ru/de10415}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1887271}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 7
\pages 988--997
\crossref{https://doi.org/10.1023/A:1011965923024}


Linking options:
  • http://mi.mathnet.ru/eng/de10415
  • http://mi.mathnet.ru/eng/de/v37/i7/p941

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Zhelezovsky, “On error estimates in the Galerkin method for hyperbolic equations”, Siberian Math. J., 46:2 (2005), 293–304  mathnet  crossref  mathscinet  zmath  isi
    2. S. E. Zhelezovsky, “Error Estimates for Schemes of the Projection-Difference Method for Abstract Quasilinear Hyperbolic Equations”, Math. Notes, 80:1 (2006), 36–46  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:53
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019